Local antimagic vertex coloring of a Myceilski of graphs
A. Sethukkarasisa0421@srmist.edu.inDepartment of MathematicsCollege of Engineering and TechnologyKattankulathurSRM Institute of Science and TechnologyChengalpattu, Tamil Nadu, 603202, IndiaView full profile → , S. Vidyanandinividyanas@srmist.edu.inDepartment of MathematicsCollege of Engineering and TechnologyKattankulathurSRM Institute of Science and TechnologyChengalpattu, Tamil Nadu, 603202, IndiaView full profile → , *Soumya Ranjan NayakCorresponding authornayak.soumya17@gmail.comSchool of Computer EngineeringKIIT Deemed to be UniversityBhubaneswar, Odisha, 751024, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Published Online:
- 26 Jun 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-1993
- Pages:
- 1389–1401
Abstract
Keywords
Subject Classifications
References
[1] S Arumugam, M Baca, K Premalatha and SemaniČováFenovČiková A, “Local Antimagic Vertex Coloring of a Graph”, Graphs and Combinatorics-33, pp. 275-285, (2017).
[2] K Dliou, H Boujaoui, M Kchikech M, “L(2,1)-Labeling of the iterated Mycielski of graphs and some related to matching problems”, Discussiones Mathematicae Graph Theory, 0., (2022).
[3] N Hartsfield, G Ringel, “Pearls in graph theory”, Academic Press, INC., Boston (1994).
[4] C David Fisher, A Patricia, Kenna M, D Elizabeth, Boyer, “Hamiltonicity, diameter, domination, packing, and biclique partitions of Mycielski’s graphs”, Discrete Applied Mathematics 84, pp. 93-105, (1998).
[5] J Mycielski, “Sur le coloriage des graphs”, Colloquium Mathematicum, 3, pp. 161–162, (1955).
[6] D. B West, “Introduction to Graph Theory”, second edition, Prentice-Hall, Englewood Cliffs, NJ, pp. 82-83, (2001).
[7] G. C. Lau, Ho-Kuen and W. C Shiu, “Affirmative solutions on the local antimagic chromatic number”, Graphs Combinatorics 36(5), pp.1337–1354, (2020).
[8] G. C. Lau, W. C. Shiu, and Ho Kuen Ng., “On Local Antimagic Chromatic number of Cycle Related Join Graphs”, Discussiones Mathematicae - Graph Theory, pp. 133-152, (2021).
[9] G. C. Lau, W. C. Shiu, “On local antimagic chromatic number of lexicographic product graphs”, Acta Math. Hungar. 169, pp. 158-170, (2022).
[10] J. Bensmail, M Senhaji, K. S Lyngsie, “On a combination of the 1-2-3 Conjecture and the Antimagic Labelling Conjecture”. Discret. Math. Theor. Comput. Sci., pp. 1-17, (2017).
[11] Haslegrave, John, “Proof of a local antimagic conjecture”, Discr. Math. Theor. Comp. Sci. proceedings 20, pp. 1-14, (2018).
[12] Batsyn, Mikhail and Kalyagin, Valery, “An Analytical Expression for the Distribution of the Sum of Random Variables with a Mixed Uniform Density and Mass Function Function”, Springer Proceedings in Mathematics and Statistics. 32, pp. 51–63, (2012).
[13] K Vijay, Rohatgi and Ehsanes Saleh, “An Introduction to Probability and Statistics”, Wiley, New York, pp. 8-729, (2001).
[14] Ross SM, “Introduction to Probability and Statistics for Engineers and Scientists”, 3rd ed. Academic Press, Massachusetts, (2004).
[15] N Sudev, Sreedharan, Satheesh and Kaithavalappil, Chithra and Kok, Johan. “On Certain Colouring Parameters of Graphs”, Algebra and Discrete Mathematics Vol. 28 Number 2, pp. 291-307, (2019).
[16] N Sudev, K Chithra and K. A Germina, “Sparing number of the powers of certain Mycielski graphs”, Algebra and Discrete Mathematics 28(2), (2019).
[17] W Lin, Jianzhuan W, P. Lam, G. Gu, “Several parameters of generalized Mycielskians”, Discrete Applied Mathematics 154(8), pp. 1173–1182, (2006).
[18] Vidyanandini S, “Cube Difference Labelling for Complete Tripartite Graph”, Advances in Mathematics Scientific Journal. 9, pp. 7101-7104, (2020).
[19] Vidyanandini S, “Cube Difference Labelling for Graceful Tree constructed from Caterpillar”, Advances in Mathematics Scientific Journal 10, pp. 8623–8627, (2020).
[20] Akash Kumar Bhoi, E.Sreedevi, S.Sivakumar, S.Vidyanandini, Sowmya Ranjan Nayak, “Edge irregularity Strength exists in the Anti-Theft network, Lecture Notes in Networks and Systems” 375, pp. 978-981, (2022).
[21] Parvathi N and Vidyanandini S, “Graceful Labeling of a Tree from Caterpillars”, Journal of Information and Optimization Sciences 35(4), pp. 387-393, (2014).
[22] Roy, Arpita, “Fuzzy rule based intelligent system for user authentication based on user behaviour”, Journal of Discrete Mathematical Sciences and Cryptography 23.2 : 409-417 (2020).
[23] Nayak, Soumya Ranjan, and Jibitesh Mishra. “A modified triangle box-counting with precision in error fit.” Journal of Information and Optimization Sciences 39.1 : 113-128 (2018).




